# SDR AALA201707129020

- Difficulty date: July 11, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 51,866 hours, 21,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT ON THE CEILING BY THE OVERWING EXIT HAS A DETACHED LENS.  SECURED THE LENS IAW AMM 33-51-01.  OPERATIONAL CHECKED GOOD.
